Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Severe dizziness, weakness and nausea. Is it possible to be allergic to cortisone injection?

Is it possible to be allergic to cortisone injections? I had 2 injections in October and was severely bed ridden sick for 2 weeks. Nausea , weakness, severe dizziness , no strength to move, constant sleeping, no appetite couldn t work, drive anything........sick sick sick! Doctor wants me to go for another injection, but I seriously don t want or can afford to be that sick again.
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
you have not mentioned why your taking those cortisone injection.
cortisone is a steroid which is very potent inhibitor of allergic reaction, hence it is used in the treatment of allergic reaction.there it is unlikely that your allergic to cortisone.
you need to report this to your doctor. for me it looks like infection . tell your doctor about symptoms he will run some blood test to find out if there is any source of infection. in case your not satisfied take a second opinion from another doctor.
thank you

dr . mukesh
Answered: Sat, 29 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor